arrow
Volume 1, Number 2
Previous Issue Next Issue

Zhiming Chen & Xinming Wu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 113-137.

Preview Full PDF 1805 25969 Abstract

Jichun Li & Yitung Chen

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 138-149.

Preview Full PDF 1787 25606 Abstract

P. Lin, J. J. H. Miller & G. I. Shishkin

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 150-164.

Preview Full PDF 1801 25593 Abstract

Biyue Liu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 165-175.

Preview Full PDF 1745 25688 Abstract

Eugene O'Riordan, Jeanne Stynes & Martin Stynes

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 176-197.

Preview Full PDF 1812 25925 Abstract

Qin Sheng

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 198-213.

Preview Full PDF 1708 25264 Abstract

Grigory I. Shishkin

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 214-234.

Preview Full PDF 1697 25207 Abstract

Relja Vulanović

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 235-244.

Preview Full PDF 1790 25309 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard